# SDR DALA2025040102413

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0885923) CORROSION AROUND RT OUTBD WING FUEL TANK ACCESS HOLE CUTOUT BETWEEN RIB 12 AND RIB 13. REPAIRED IAW B737 SRM 57-20-01-2R-1.
